# SDR FDEA201112205389

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102527
- Condition: Misrepaired
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 800 BETWEEN S28L TO S28R MISREPAIRED.  R & R FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
